It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


An hour after I take 10mg regular Adderall in the morning, I really need a nap.
But I take it at the same time I take Risperdal and Zoloft and Requip for the side effects.
Do you take any other medication that could make you sleepy?

For me, at first the Adderall made me jumpy and manic (as does coffee if I drink it for the first time in a long while).
After taking the Adderall regularly for several months, it does help a little with focus, but makes me sleepy-- or at least does not make me wakeful, although it seems to make me avoid going to bed at night.

Coffee also makes me sleepy if I drink it for a couple of weeks. Coffee also gives me painful muscle spasms, lumps in my armpits, and some other nasty symptoms that I don't recall. (I don't drink coffee anymore-- just enjoy the aroma.)

I stopped taking the Adderall XR (time release) because my body didn't seem to be metabolizing the second release. I am taking the generic Adderall in tablet form. It makes me feel like a little kid because it's bright blue and sweet flavored. I'm supposed to take Ritalin in the afternoon, but I rarely remember, so I tend to take it when I'm working at night since I get really scatter brained by 5pm without it. I think it might be better than the Adderall.
I was never enamoured with Adderall, but the doctor got me to say that it helped a little, so I'm still on 10mg in the a.m. It also seems to exacerbate my OCD, so I'd just as soon not take it.

Adderall and Zoloft make my muscles cramp and cause me to jiggle my legs and feet uncontrollably. When Lexapro did that while I was seeing a different psychiatrist (before my employer played the annual Let's-Switch-Health-Insurance-Companies game), she took me off of it. My current doctor has me taking Requip, which does quell the side effect symptoms.
But, as I heard in an advertisement while getting ready for work this morning (I know, I would get ready faster without such distractions), Requip can cause sudden sleepiness. So, maybe the Adderall doesn't make me sleepy. But I know coffee does if I drink it for more than 2 weeks, so...
It sounds like both you and the doctor have a good sense of humor. :)
I didn't want to increase the Adderall because it seems to make my Obsessive Compulsive Disorder worse, and the OCD is perhaps more debilitating than the ADHD.

But I have noticed that I am now able to sit still without moving or wiggling or jiggling. It's sort of amazing how a person can live a whole lifetime struggling against something and just accept the struggle as a part of life, but then suddenly there's no more struggle.





All times are GMT -7. The time now is 04:35 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!